# SDR NOCA0797

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183NA
- Make and model: Doug DC-9-83
- Aircraft serial: 49808
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001151
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR PORTABLE EMERGENCY LIGHT BATTERY CHARGE SWITCH BROKEN.  REPLACED PORTABLE BATTERY PACK LIGHT ASSEMBLY.  (M)
